Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Higher derivations and automorphisms of complete local rings


Author: Nickolas Heerema
Journal: Bull. Amer. Math. Soc. 76 (1970), 1212-1225
MSC (1970): Primary 1360, 1395; Secondary 1393, 1660
MathSciNet review: 0266916
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 1360, 1395, 1393, 1660

Retrieve articles in all journals with MSC (1970): 1360, 1395, 1393, 1660


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1970-12609-X
PII: S 0002-9904(1970)12609-X